# SDR ASAA2018020723456

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 48,868 hours, 22,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK,  FOUND EXTERIOR LEFT OVERWING LIGHT INOPERATIVE.  ACFT GROUNDED.  FOUND THE BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
